# SDR 08FDEA01747

- Difficulty date: May 5, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Deflector
- Part number: 672LB
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON DEFLECTOR DOOR 672LB, INNER SIDE.  REPAIR PERFORMED BY BONDING REPAIR IAW SRM 51-77-12, APPROVED BY RADS/BAE/1006487/2008 IIS A AND EA 6-5755-115272.
